# SDR MASA98137

- Difficulty date: July 10, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N454YV
- Make and model: Dhav DHC8202
- Aircraft serial: 454
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: SGR3S63AAE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE, THE FORWARD EMERGENCY ESCAPE PATH LIGHT SECTION WOULD NOT ILLUMINATE.  MAINTENANCE REMOVED AND REPLACED THE LIGHT STRIP AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
